# SDR CALA2020030700588

- Difficulty date: March 5, 2020
- Submitted: March 7, 2020
- Operation: Air carrier
- Aircraft: N802UA
- Make and model: Airbus A319-131
- Aircraft serial: 690
- Aircraft time: 71,898 hours, 30,516 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5713010920303
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EA RELATED TASK EA5330-05216 003, RMV AND RPLC RH CORNER FITTING FR36 COMMON TO PRESSURE PANEL DUE TO OVERSIZED HOLE NO.4 GEN. B Y V061609 PER NR 9290433 AT HAECO LCQ. ACCOMPLISH AN INITIAL INSPECTION AT RH FR35-36 PRESSURE PANEL HOLES #A1, #A2, #A4, #A8, #A10 AND #A13 THRU #A36 PER PART 2 ITEM 1 OF ECRA 5331-026 ON OR BEFORE 78,516 TOTAL AIRCRAFT FLIGHT CYCLES OR 167,898 TOTAL AIRCRAFT FLIGHT HOURS, WHICHEVER COMES FIRST. PLANNING TO CONTACT ENGINEERING AFTER 68,516 TOTAL AIRCRAFT FLIGHT CYCLES BUT BEFORE 69516 TOTAL AIRCRAFT FLIGHT CYCLES FOR INITIAL INSPECTION REQUIREMENTS. OK TO DIP ON OR BEFORE 78,516 TOTAL AIRCRAFT FLIGHT CYCLES OR 167,898 TOTAL AIRCRAFT FLIGHT HOURS, WHICHEVER COMES FIRST. PLANNING TO CONTACT ENGINEERING AFTER 68,516 TOTAL AIRCRAFT FLIGHT CYCLES BUT BEFORE 69,516 TOTAL AIRCRAFT FLIGHT CYCLES, FOR INITIAL INSPECTION REQUIREMENTS. TOMC-APPROVAL FROM SC1ELBYC COMMENT TOMC APPROVED : QC REVIEWED. TOMC APPROVED : QC REVIEWED. RECORDS UPDATE ..JF INIT: PLN/ENG > 68,516 TAFC < 69,516 TAFC T/A : 78,516 TAFC OR 167,898 TAFH ..JF
